# SDR SWIA201642830

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 30,483 hours, 26,016 cycles
- Engine: Ge CF34*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, B, A

## Discrepancy

LEFT ENGINE EXPERIENCED AN IN FLIGHT EMERGENCY SHUT DOWN DUE TO HIGH OIL TEMP (199 IN RED) INDICATION ON EICAS.   ALL OTHER ENGINE INDICATIONS NORMAL. CREW FOLLOWED QRH UNABLE TO GET TEMP INTO AMBER RANGE & SHUTDOWN THE ENGINE. DECLARED EMERGENCY & DIVERTED.  REMOVED AND REPLACED OIL REPLENISHMENT CHECK VALVE IAW AMM. NO LEAKS NOTED AT THIS TIME.
